# SDR SWAA2023061449378

- Difficulty date: May 16, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS OBTAINED FROM OPEN FASTENER HOLES AT LH VAPOR BARRIER UPPER ATTACH ANGLE VERTICAL FLANGE AT LBL 7;23;24;29 30;31 & 41. ALSO; CRACK FOUND AT LBL 41. CRACK LENGTH : 0.718' CRACK INDICATIONS OBTAINED FROM OPEN FASTENER HOLES AT LH VAPOR BARRIER UPPER ATTACH ANGLE VERTICAL FLANGE AT LBL 7232429 3031 & 41. ALSO CRACK FOUND AT LBL 41. CRACK LENGTH : 0.718&#34;<[01] REMOVED & REPLACED LT ATTACHED ANGLE OF VAPOR BARRIER WEB; AS PER SRM 51-40-02 AND DWG 111A1000;[02] (RII) VERIFIED STEP 1
